Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

8 years post STH, having extreme low back pain, brownish discharge with dizziness. Need advice

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11718 Questions
i would like to have a consultation regarding my bleeding, im 8 years post STH 3 days ago i had extreme lower back pain and brownish discharge then when that started i get very dizzy and my sweat is cold as ice.
Posted Tue, 22 May 2012 in Women's Health
Answered by Dr. Rakhi Tayal 9 hours later
Thanks for posting your query.
As I believe that a detailed history is an integral part of an accurate diagnosis, I would like to have a few more details before giving you my expert opinion regarding the pain and bleeding you are having.
1) Do you run temperature?
2) Is the brownish discharge continuous or intermittent?
3) Are you sexually active? Do you have unprotected intercourse?
4) What do you mean by STH? Please do not use abbreviations.
5) Do you have this lower back pain constantly at all the times or it comes and goes?
6) What treatment have you taken so far for your symptoms?
There are many causes that can cause a back pain and a brownish discharge.
Proper investigations like ultrasound scan and Magnetic Resonance Imaging (MRI) are needed for diagnosis.
Awaiting your reply.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Follow-up: 8 years post STH, having extreme low back pain, brownish discharge with dizziness. Need advice 3 hours later
good day to you dr.
1. my temperature is 36 downward always sometimes 35 always cold body
2. the brownish discharge started last week and it has been continuos and it has a foul odor.
3. yes i am sexually active w/ my hubby, but recently also while doing it there are moments that are painful
4.STH is subtotal hysterectomy, LSO is left salpingo-oophorectomy back pain 4 days ago is so severe it like coccyx pain, i cannot sit and lie in my bck flat, and it went away yesterday but today it a different kind of bsck pain i cant stretch
6.i have taken onnly celebrex anti in flammatory
7. im very worrie with the fresh blood cause it has been 8 years when i had hysterectomy. the only reproductive organ i still have is the cervix which in my last ultrasound has nabothian cysts and my right ovary which also have a cysts.
Answered by Dr. Rakhi Tayal 5 hours later
Thanks for writing again.
A brownish discharge with foul smell after subtotal hysterectomy is suggestive of a vaginal infection or a cervical pathology.
You must consult your gynecologist to determine what is producing this discharge.
The doctor will need to perform several tests including :
1- Pap smear
2- Vaginal swab Culture
3-STD serology tests
With these tests , your doctor will be able to determine what is producing the discharge to give you the appropriate treatment .
For a low back pain in the coccyx, most common cause is inflammation of sacro coccygeal joint. Mild pain killer like acetaminophen and warm sitz bath may be helpful. You can get the specific treatment prescribed from your orthopedician after investigations like MRI of the spine.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor